# SDR VNAA0012007

- Difficulty date: December 8, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N434JS
- Make and model: Dorner DO328100
- Aircraft serial: 3051
- Aircraft time: 14,148 hours, 12,626 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Condition: Damaged
- Location: Propeller
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ENROUTE FROM PIT TO AZO, THE CREW RECEIVED A LEFT HAND PROPELLER HEAT FAIL CAS MESSAGE.  FLIGHT 4169 DIVERTED TO DAY WHERE MAINTENANCE OHMED THE DE-ICE BOOTS AND CLEANED THE BRUSH BLOCK IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 61-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
